# SDR YENA2023051200512

- Difficulty date: May 10, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N4073J
- Make and model: Airbus A321-271N
- Aircraft serial: 11129
- Aircraft time: 612 hours, 91 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknkown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1107, JFK-LHR. (ETOPS)' CLASS II MAINTENANCE MESSAGE AC GEN DISPLAYED ON POWER UP ( CLASS II MX MSG - GPCU OR AC GEN ).  PERFORMED OPS TEST OF GCU 1 AND GCU 2 IAW AMM 24-22-34. THE OPS CHECK IS GOOD. NO MSG DISPLAYED AT THIS TIME. NO PREVIOUS HISTORY. MDDR CLEARED. MX-4 UPDATED. PLACARD REMOVED.
